Bulletin of the American Mathematical Society

Zeros of functions in the Bergman spaces

Charles Horowitz

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 80, Number 4 (1974), 713-714.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183535705

Mathematical Reviews number (MathSciNet)
MR0338399

Zentralblatt MATH identifier
0293.30034

Subjects
Primary: 30A04
Secondary: 30A78

Citation

Horowitz, Charles. Zeros of functions in the Bergman spaces. Bull. Amer. Math. Soc. 80 (1974), no. 4, 713--714. https://projecteuclid.org/euclid.bams/1183535705


Export citation